# SDR COMA0860152

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 19,603 hours, 16,350 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEAM UPPER CENTER SKIN IS CRACKED ON AFT SIDE FS 640 BETWEEN RBL 0 AND RBL 9 AT FIRE LOOP FASTENER HOLE.  REPAIRED UPPER ENGINE BEAM CENTER SKIN WITH A PERMANENT REPAIR PER REO 601R-53-61-345 REV F.
